# SDR AALA20120324015

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 68,158 hours, 35,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ABOVE AFT BULKHEAD AT STATION 1338 STIFFENER CRACKED AT TOP.  INSTALLED NEW STIFFENER AND CLIP ABOVE VAULT DOOR STATION 1338 PER AARD 51-10-00-5.
